Universidad Complutense de Madrid
E-Prints Complutense

Exactly solvable D-N-type quantum spin models with long-range interaction

Impacto

Downloads

Downloads per month over past year

Basu Mallick, B. and Finkel Morgenstern, Federico and González López, Artemio (2009) Exactly solvable D-N-type quantum spin models with long-range interaction. Nuclear Physics B, 812 (3). pp. 402-423. ISSN 0550-3213

[img]
Preview
PDF
Creative Commons Attribution.

469kB

Official URL: http://dx.doi.org/10.1016/j.nuclphysb.2008.11.006




Abstract

We derive the spectra of the D-N-type Calogero (rational) su(m) spin model, including the degeneracy factors of all energy levels. By taking the strong coupling limit of this model, in which its spin and dynamical degrees of freedom decouple, we compute the exact partition function of the su(m) Polychronakos-Frahm spin chain of D-N type. In particular, we show that this partition function cannot be obtained as a limiting case of its BCN counterpart. With the help of the partition function we study several statistical properties of the chain's spectrum, such as the density of energy levels and the distribution of spacings between consecutive levels.


Item Type:Article
Additional Information:

©2008 Elsevier B.V. All rights reserved.
This work was partially supported by Spain’s DGI under grant No. FIS2005-00752 and by the Complutense University and Madrid’s DGUI under grant No. GR74/07- 910556.

Uncontrolled Keywords:Exactly solvable quantum spin models; Partition function; Quantum chaos
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31299
Deposited On:13 Jul 2015 18:13
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page